Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 85, NWS Indianapolis, IN

April 26, 2011Carroll County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 26, 2011, 8:26 PM EDT for Carroll County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 8:26 PM EDT (00:26 UTC)
Expired
Apr 26, 2011, 9:00 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Carroll County, IN

The radar

The Northern Indiana radar (KIWX), 101 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:02 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WUUS53 KIND 270026
SVRIND
INC015-270100-
/O.NEW.KIND.SV.W.0085.110427T0026Z-110427T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 900 PM EDT

* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR DELPHI...OR 13 MILES SOUTHEAST OF
  MONTICELLO...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CARROLL
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4074 8652 4071 8651 4070 8638 4070 8637
      4067 8637 4061 8637 4049 8662 4063 8676
      4075 8657 4075 8652
TIME...MOT...LOC 0026Z 235DEG 25KT 4061 8660
WIND...HAIL <50MPH 1.00IN

$$

77/TDUD
2 follow-up statements
592 
WWUS53 KIND 270043
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 PM EDT TUE APR 26 2011

INC015-270100-
/O.CON.KIND.SV.W.0085.000000T0000Z-110427T0100Z/
CARROLL-
843 PM EDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CARROLL COUNTY
UNTIL 900 PM EDT...

AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE 
INITIAL WARNED STORM HAS WEAKENED AND MOVED OFF TO THE NORTHEAST. A 
NEW STORM HAS DEVELOPED AND IS THE MAIN FOCUS. THIS STORM WAS 
LOCATED NEAR DELPHI...OR 15 MILES SOUTHEAST OF MONTICELLO...MOVING 
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  FLORA AND CAMDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4057 8669 4070 8649 4070 8637 4061 8637
      4049 8662
TIME...MOT...LOC 0042Z 235DEG 25KT 4057 8658
WIND...HAIL <50MPH 1.00IN

$$

MRD/SMF
837 
WWUS53 KIND 270057
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 PM EDT TUE APR 26 2011

INC015-270105-
/O.EXP.KIND.SV.W.0085.000000T0000Z-110427T0100Z/
CARROLL-
857 PM EDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY WILL EXPIRE AT
900 PM EDT/800 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 4057 8669 4070 8649 4070 8637 4061 8637
      4049 8662
TIME...MOT...LOC 0055Z 235DEG 25KT 4062 8648

$$

77/TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:21 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 26, 7:21 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT TUE APR 26 2011

.UPDATE...
THE NEAR TERM...AVIATION AND HYDROLOGY SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
LAST IN A SERIES OF LOW PRESSURE SYSTEMS...AND PROBABLY THE MOST
INTENSE...IS EXPECTED TO MOVE THROUGH THE LOCAL AREA ON WEDNESDAY.
IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD INTO
THE AREA TOWARDS THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM IS
EXPECTED TO MOVE THROUGH LATE IN THE WEEKEND. HIGH PRESSURE WILL
THEN BUILD IN FOR EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS EVENING AND TONIGHT/...
QUICK UPDATE TO INCREASE POPS ACROSS SE SECTOR OF THE AREA WHERE
SCATTERED CONVECTION IS UNDERWAY UPSTREAM AND IS ABOUT TO ENTER
THE FORECAST AREA. ALSO...TORNADO WATCH 219 WAS ISSUED EARLIER
THIS AFTERNOON (UNTIL 11 PM) FOR THE REST OF THE FORECAST AREA TO
ACCOUNT FOR THE AFOREMENTIONED ACTIVITY. PREV DISC FOLLOWS...

APPEARS COLD FRONT IS LOCATED ABOUT HALF WAY THROUGH
ILLINOIS WITH SCATTERED CONVECTION DEVELOPING ALONG FRONT. AIR
MASS HAS BEEN DESTABILIZING ACROSS THE LOCAL AREA...AND THIS
SHOULD CONTINUE FOR THE REST OF AFTERNOON AS INSTABILITY AXIS
AHEAD OF FRONT WORKS ITS WAY EAST. QUESTIONABLE WHETHER CONVECTIVE
TEMPERATURES WILL BE REACHED LOCALLY...BUT SOME OF THE SHORT TERM
MODEL DATA SPARK OFF SOME CONVECTION OVER THE NEXT COUPLE OF
HOURS. IF ANYTHING CAN DEVELOP...POTENTIAL FOR SEVERE LOOKS PRETTY
HIGH AS THERE IS STRONG DEEP LAYER SHEAR PRESENT AND STEEP LAPSE
RATES BLEEDING INTO THE AREA.

OTHERWISE...NEXT DISTURBANCE TO AFFECT THE AREA CURRENTLY MOVING
TOWARDS THE SOUTHERN HIGH PLAINS. APPEARS WARM ADVECTION AND LIFT
WITH THIS NEXT FEATURE SHOULD BEGIN IN EARNEST ACROSS THE AREA AFTER
270600Z...SO THINK THE NEXT WIDESPREAD HEAVY RAIN THREAT WON/T
ARRIVE LOCALLY UNTIL THE EARLY MORNING HOURS ON WEDNESDAY. WILL
GO WITH CHANCE OR SCATTERED POPS UNTIL AFTER MIDNIGHT...WITH THE
HIGH POPS/HEAVY RAIN THREAT DURING THE PRE DAWN HOURS WEDNESDAY.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A BIT
ON THE COOL SIDE...ESPECIALLY CONSIDERING DEVELOPING WARM ADVECTION
PATTERN LATER TONIGHT. WILL NUDGE UP THE GUIDANCE A BIT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
LAST...AND PROBABLY THE STRONGEST...WAVE EXPECTED TO EJECT NORTHEAST
ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. STILL SOME VARIANCE
IN THE TRACK AND TIMING OF THE SURFACE SYSTEM...BUT THE MODELS SEEM
TO BE CONVERGING ON A TRACK ACROSS SOUTHERN ILLINOIS INTO NORTHWEST
INDIANA. WILL PROBABLY STILL BE SEEING WIDESPREAD...POTENTIALLY
HEAVY...RAINFALL INTO THE MID TO LATE MORNING HOURS ON WEDNESDAY.
MAY BE A RELATIVE LULL IN THE PRECIPITATION THREAT FROM THE LATE
MORNING INTO THE MID AFTERNOON HOURS WEDNESDAY...BEFORE A RENEWED
THREAT ASSOCIATED WITH COLD FRONT. DEEP LAYER SHEAR OVER THE WARM
SECTOR PROGGED TO BE VERY STRONG WEDNESDAY AFTERNOON...WITH GOOD
ALIGNMENT OF THE LOW AND MID LEVEL JETS...SO SEVERE POTENTIAL
CONTINUES TO BE A REAL CONCERN ON WEDNESDAY. PROXIMITY TO SURFACE
LOW TRACK MAY LIMIT THE INSTABILITY AND RESULTANT SEVERE THREAT
SOMEWHAT...ESPECIALLY OVER THE NORTHWEST ZONES.

WILL CONTINUE WITH HIGH POPS/HEAVY RAIN MENTION THROUGH WEDNESDAY.
WILL PROBABLY MENTION SEVERE FOR WEDNESDAY AS WELL...ESPECIALLY IN
THE SOUTH AND EAST. GIVEN THE FACT THAT THE COLD FRONT WILL STILL
BE IN THE PROCESS OF PUSHING THROUGH THE FORECAST AREA DURING THE
EARLY EVENING HOURS...WILL KEEP LIKELY POPS GOING INTO THE EVENING
IN THE EAST...OTHERWISE CHANCE POPS ARE IN ORDER. BACK END OF THE
LONG WAVE TROUGH MAY STILL BE IN THE AREA BY THURSDAY...SO WILL
KEEP CHANCE POPS FOR SHOWERS IN THE FORECAST AT THAT TIME. LOOKS
LIKE TROUGH WILL BE FAR ENOUGH EAST OF AREA BY THURSDAY NIGHT TO
GO DRY BY THEN.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY MAY BE
A LITTLE OF THE WARM SIDE BOTH WEDNESDAY AND THURSDAY. WILL NUDGE
THE GUIDANCE HIGHS DOWN A BIT IN THOSE PERIODS. GUIDANCE LOWS LOOK
REASONABLE.

&&

.LONG TERM /FRIDAY THROUGH NEXT TUESDAY/...
ENSEMBLE DATA SUGGEST A PROGRESSIVE UPPER PATTERN DURING THIS
PERIOD. SOME UPPER RIDGING SHOULD BE OVER THE AREA AT THE BEGINNING
OF THE LONG TERM AS THE MIDWEEK SYSTEM WILL BE PUSHING OFF TO THE
EAST. NEXT TROUGH SHOULD BE MOVING INTO THE GREAT LAKES AND OHIO
VALLEY LATE IN THE WEEKEND. THIS TROUGH WILL CONTINUE MOVING EAST
TOWARDS THE EAST COAST BY NEXT TUESDAY...LEAVING WEST TO NORTHWEST
UPPER FLOW IN ITS WAKE.

ENSEMBLES SUGGEST LITTLE THREAT FOR PRECIPITATION ON FRIDAY INTO
MOST OF SATURDAY WITH UPPER RIDGING MOVING THROUGH. WILL GO DRY
DURING THOSE PERIODS. WILL CONTINUE WITH CHANCE POPS FROM SATURDAY
NIGHT THROUGH SUNDAY NIGHT WITH FRONT MOVING THROUGH. SOME ENSEMBLES
SUGGEST A LINGERING PRECIPITATION THREAT INTO MONDAY...BUT GIVEN THE
PROGRESSIVE NATURE OF THE FLOW...WILL KEEP THE EARLY NEXT WEEK
PERIOD DRY FOR NOW.

&&

.AVIATION /FOR 280000Z/...
COLD FRONT ON THE BORDER OF IL/IN WILL MAINTAIN SOUTHWEST FLOW
AROUND 15 KNOTS WITH GUSTS TO 25 KNOTS INTO EVENING. CEILINGS AND
VISIBILITIES WILL REMAIN VFR...BUT EXPECT SOME SCT MVFR
CEILINGS/VISIBILITIES IN ANY THUNDERSTORMS THAT DEVELOP. ISOLATED
STORMS MAY BE SEVERE WITH IFR CEILINGS AND VISIBILITIES...WINDS
GUSTING TO 50 KNOTS...AND LARGE HAIL.

FROM LATE TONIGHT INTO WEDNESDAY...LOW PRESSURE WILL CROSS INDIANA
FROM SOUTHWEST TO NORTHWEST. WIDESPREAD THUNDERSTORMS DEVELOPING
WITH CEILINGS BECOMING IFR. VISIBILITIES MAINLY MVFR IN RAIN AND
FOG...BUT OCCASIONALLY IFR IN HEAVY RAIN. WINDS OVERNIGHT INTO
THURSDAY MORNING VARIABLE MOSTLY EAST AROUND 10 KNOTS.

ABOUT 18Z TOMORROW MVFR CEILINGS AND VISIBILITIES P6SM DEVELOPING.
SOUTH TO SOUTHWEST WINDS WILL INCREASE SHARPLY WITH SPEEDS 20
KNOTS AND GUSTS TO AT LEAST 30 KNOTS.

&&

.HYDROLOGY...
HEAVY RAINFALL AND FLOODING THREAT CONTINUES THROUGH WEDNESDAY AS
PRECIPITATBLE WATERS REMAIN WELL ABOVE NORMAL AND RECENT ROUNDS OF
HEAVY RAIN KEEP OVERALL SOIL CONDITIONS VERY WET. THREAT EXPECTED
TO DIMINISH WITH THE PASSAGE OF THE COLD FRONT BY EARLY WEDNESDAY
EVENING AS PATTERN AS A WHOLE BECOMES MORE PROGRESSIVE. WILL
CONTINUE THE FLASH FLOOD WATCH AS SCHEDULED.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JAS
NEAR TERM...TDUD
SHORT TERM...JAS
LONG TERM....JAS
AVIATION...RYAN/SMF
Hazardous weather outlook, Apr 26, 7:16 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT TUE APR 26 2011

INZ021-028>031-035>049-051-272330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-
716 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING
WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND
ISOLATED TORNADOES.

ADDITIONAL WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE AFTER
MIDNIGHT WITH TOTAL AMOUNTS OF 1 TO 2 INCHES THROUGH WEDNESDAY
MORNING. AREAS SOUTH OF INTERSTATE 70 WILL BE MOST PRONE TO FLASH
FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM EDT
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES. IN
ADDITION...FLASH FLOODING WILL REMAIN A THREAT...ESPECIALLY SOUTH
OF INTERSTATE 70.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.  ADDITIONAL
ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY.

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR
SEVERE WEATHER THROUGH THE NEXT FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ052>057-060>065-067>072-272330-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
716 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING
WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND
ISOLATED TORNADOES.

FLASH FLOODING WILL ALSO BE A MAIN THREAT AS ADDITIONAL RAINFALL
ARRIVES OVERNIGHT. 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED
THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH CONTINUES THROUGH
8 PM EDT WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES.

THE POTENTIAL FOR SIGNIFICANT WIDESPREAD FLOODING ALONG RIVERS WILL
CONTINUE WITH ANY ADDITIONAL RAINFALL ON WEDNESDAY.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.  ADDITIONAL
ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY.

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR
SEVERE WEATHER THROUGH THE NEXT FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TDUD

In the hours before

Local storm report, Apr 26, 8:06 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 ENE MITCHELL          38.76N 86.41W
04/26/2011  E1.00 INCH       LAWRENCE           IN   TRAINED SPOTTER

&&

SMFLECHT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:21 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke39 min
Apr 26, 9:34 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe41 min
Apr 26, 11:35 PM EDTFlash Flood WarningINDDaviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more5 hr
Apr 26, 11:42 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan24 min
Apr 27, 12:48 AM EDTFlash Flood WarningINDBartholomew, Brown, Decatur, Jackson, Jennings5 hr
Apr 27, 1:10 AM EDTSevere Thunderstorm WarningINDDecatur, Jennings50 min
Apr 27, 2:06 AM EDTSpecial Weather StatementINDClinton, Howard, Tipton39 min
Apr 27, 5:32 AM EDTAreal Flood WarningINDBartholomew, Jackson, Jennings30 hr
Apr 27, 7:04 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion41 min
Apr 27, 7:05 PM EDTTornado WarningINDBoone, Hendricks, Marion40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.